IJPAM: Volume 92, No. 5 (2014)
ARE LIFTINGS OF MONOMIAL IDEALS
Dipartimento di Matematica e Appl.
Università di Napoli ``Federico II",
Via Cintia, 80126 Napoli, ITALY
Dipartimento di Matematica
Università di Genova
v. Dodecaneso 35, 16146 Genova, ITALY
Abstract. In this paper we consider some configurations of lines whose ideals are generated by a product of linear forms. We show that in general these ideals are 1-lifting or pseudo 1-lifting of monomial ideals. This proves also that these ideals are Arithmetically Cohen Macaulay.
Received: January 28, 2014
AMS Subject Classification: 14Q05
Key Words and Phrases: lifting, lines
Download paper from here.
DOI: 10.12732/ijpam.v92i5.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 669 - 690
This work is licensed under the Creative Commons Attribution International License (CC BY).